# SDR SWAA2021081095309

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS797 RBL19 WL159. ; / [01] REMOVED CORROSION ON ACB WEB BS797 RBL 19 WL 159 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PART 4G(2); MEASURES OF MATERIAL REMOVED L=3.0'' X W=1.0'' X D=0.015'' ORIGINAL THICKNESS TH=0.056'' TOOL USED CALIPER ID:ATS1317 S/N:UNKNOWN; MICROMETER ID:ATS1672 S/N:65092939. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9; [02] VERIFIED REMOVED CORROSION ON ACB WEB BS797 RBL 19 WL 159 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PART 4G(2); MEASURES OF MATERIAL REMOVED L=3.0'' X W=1.0'' X D=0.015'' ORIGINAL THICKNESS TH=0.056'' TOOL USED CALIPER ID:ATS1317 S/N:UNKNOWN; MICROMETER ID:ATS1672 S/N:65092939. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9; [03] REMOVED ACB WEB FROM BS794 - BS847 RBL 21 IAW SRM 51-40-02; [04] LOCATED AND DRILLED ACB WEB BS794 - BS847 RBL19 IAW SRM 51-40-05-0G-0 AND DRAWING#146A8123. OK TO INSTALL; [05] VERIFIED LOCATE & DRILL OF ACB WEB AT BS 794 - BS 847 RBL 19 IAW SRM 51-40-05-0G-0 AND DRAWING# 146A8123. OK TO INSTALL GIVEN.; [06] INSTALLED ACB WEB FROM BS 794 - BS847 RBL 19 IAW SRM 51-40-02 AND IAW DWG# 146A8121; [07] VERIFIED INSTALLATION OF ACB WEB FROM BS 794 - BS847 RBL 19 IAW SRM 51-40-02 AND IAW DWG# 146A8121
